# SDR WX0A2015050172564

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- Aircraft time: 66,187 hours, 40,148 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS ARE SMELLING A SMELL IN CABIN & ALSO THE OVERHEAD LIGHTS IN ROW 36 WENT OFF ON ARRIVAL.  PERFORMED CABIN ODOR WC 21-059-002.  FOUND BALLAST ABOVE ROW 35DEF SN A1447 FAILED & CONNECTOR TO BALLAST FAULTY.  PLACED ON MEL 33-02 SIT 1 CAT C DMI 16059.  BALLAST SECURED & CONNECTOR REMOVED & STOWED, PLACARD INSTALLED.
